# SDR SWIA200922865

- Difficulty date: October 14, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 15,946 hours, 13,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING AT ROW 2 INOP.  (FLT 6529)  RELAMPED EMERGENCY LIGHT.
